# SDR SWIA200923365

- Difficulty date: December 19, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,158 hours, 35,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6818)  LUBED FORWARD OVER CENTERING CAM AND CHECKED DOOR TENSION.
